Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil update/ elevated heartrate???help

Posted by zoe on June 5, 2002, at 12:56:55

In reply to Re: provigil update/ elevated heartrate???help noelle, posted by Rick on June 4, 2002, at 18:19:02

Hi.
I found provigil to be intolerable at 200 mg, so i stopped taking it entirely. Then I re-started at 50 mg and then slowly up to 100 mg. That is plenty for me. You may want to split the pill in half.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zoe thread:104737
URL: http://www.dr-bob.org/babble/20020602/msgs/108788.html